# SDR ASAA0956401

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,779 hours, 3,378 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX STAB AND WX FAIL AMBER FLAGS ON DISPLAY WITH ASSOC ACTUAL FAILURE.  SUCCESSFULLY CAME BACK TWICE AFTER CYCLING RADAR OFF THEN BACK ON.  NO TRAX WEATHER RADAR ENTRIES IN 60 DAYS.  PER FIM 34 43 00 810 801 PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE.  OPS NORMAL.  NO FAULTS NOTED.  VERIFICATION FLIGHT SUCCESSFUL.
